Alert archive / Oregon / Red Flag Warnings in 2017

Red Flag Warning 28, NWS Medford, OR

August 11, 20175 counties in Oregon

NWS Medford, OR issued this red flag warning at Aug 11, 2017, 3:19 AM PDT for 5 counties in Oregon. It took effect at Aug 11, 2017, 2:00 PM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 11, 2017, 3:19 AM PDT (10:19 UTC)
In effect from
Aug 11, 2017, 2:00 PM PDT
Expired
Aug 11, 2017, 7:29 PM PDT
In force
5 hr
Issued by
NWS Medford, OR

Counties Douglas County, OR, Jackson County, OR, Klamath County, OR, Lake County, OR, Lane County, OR

The radar

The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2017-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2017-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
241 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
3346 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

274 
WWUS86 KMFR 111019
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
319 AM PDT Fri Aug 11 2017

...Scattered thunderstorms expected this afternoon and evening...
...Scattered thunderstorms possible east of the Cascades Saturday...

.Moisture, instability, and a low pressure impulse moving over the
area will result in another round of lightning today. General 
south to north storm motion is expected with movement a bit faster
today than in recent days. On Saturday a frontal system will move
through with increasing southwest flow ahead of it and another
possibility of scattered thunderstorms east of the Cascades. While
wetting rainfall will occur with some storms, lightning outside the
storm cores on dry fuels is expected to lead to many new fire starts.

ORZ624-120000-
/O.NEW.KMFR.FW.W.0028.170811T2100Z-170812T0600Z/
/O.NEW.KMFR.FW.A.0022.170812T2100Z-170813T0600Z/
Klamath Basin and the Fremont-Winema National Forest-
319 AM PDT Fri Aug 11 2017

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE
WEATHER ZONE 624...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE
WEATHER ZONE 624...

The National Weather Service in Medford has issued a Red Flag
Warning...which is in effect from 2 PM this afternoon to 11 PM PDT
this evening. A Fire Weather Watch has also been issued. This Fire
Weather Watch is in effect from Saturday afternoon through
Saturday evening.

* Impacts: Lightning with pre-existing dry fuels is likely result
  in many new fire starts that could pose a threat to life and
  property. Gusty thunderstorm outflow winds could also enhance
  fire spread. While significant rainfall is expected to occur in
  some areas, other areas are likely to receive lightning with
  little or no rainfall. Initial attack resources could be 
  overwhelmed and holdover fires are possible.

* Affected area: The northern portion of Fire Weather Zone 624,
  north of Chiloquin.

* Wind: South 5 to 15 mph, with gusts in excess of 30 mph possible
  in stronger thunderstorms. Gusty and erratic wind directions 
  will occur with these thunderstorms.

* Thunderstorms: Scattered thunderstorms are expected this
  afternoon and evening north of Chiloquin. Isolated thunderstorms
  are expected elsewhere in the Fire Weather Zone.

* Fire Weather Watch: An approaching cold front is expected to
  result in organized thunderstorms Saturday afternoon and evening.
  While wetting rainfall will occur with some of the storms, storm
  motion around 20 mph from the southwest is likely to increase
  outflow wind potential and the lightning footprint.
 
* View the hazard area in detail at
  http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. Scattered thunderstorms
combined with dry fuels create conditions where many fire starts
may occur in a short period of time.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible Red
Flag Warnings.

&&

$$

ORZ617-623-120000-
/O.NEW.KMFR.FW.W.0028.170811T2100Z-170812T0600Z/
Umpqua National Forest-Southern Oregon Cascades-
319 AM PDT Fri Aug 11 2017

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE
WEATHER ZONES 617 AND 623...

The National Weather Service in Medford has issued a Red Flag
Warning...which is in effect from 2 PM this afternoon to 11 PM PDT
this evening.

* Impacts: Lightning with pre-existing dry fuels is likely result
  in many new fire starts that could pose a threat to life and
  property. Gusty thunderstorm outflow winds could also enhance
  fire spread. While significant rainfall is expected to occur in
  some areas, other areas are likely to receive lightning with
  little or no rainfall. Initial attack resources could be 
  overwhelmed and holdover fires are possible.

* Affected area: Eastern portions of Fire Weather Zone 617 east of
  Steamboat and northern portions of Fire Weather Zone 623, north
  of Mount McLoughlin.

* Wind: South 5 to 15 mph, with gusts in excess of 30 mph possible
  in stronger thunderstorms. Gusty and erratic wind directions 
  will occur with these thunderstorms.

* Thunderstorms: Scattered thunderstorms are expected this
  afternoon and evening east of Steamboat and north of Mount
  McLoughlin. Isolated thunderstorms are expected elsewhere in
  these Fire Weather Zones.

* View the hazard area in detail at
  http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. Scattered thunderstorms
combined with dry fuels create conditions where many fire starts
may occur in a short period of time.

&&

$$

ORZ625-120000-
/O.NEW.KMFR.FW.A.0022.170812T2100Z-170813T0600Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
319 AM PDT Fri Aug 11 2017

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE
WEATHER ZONE 625...

The National Weather Service in Medford has issued a Fire Weather
Watch...which is in effect from Saturday afternoon through
Saturday evening.

* Fire Weather Watch: An approaching cold front is expected to
  result in organized thunderstorms Saturday afternoon and evening.
  While wetting rainfall will occur with some of the storms, storm
  motion around 20 mph from the southwest is likely to increase
  outflow wind potential and the lightning footprint.

* View the hazard area in detail at
  http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible Red
Flag Warnings.

&&

$$

BTL

Visit us at www.weather.gov/Medford
2 follow-up statements
184 
WWUS86 KMFR 112136
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
236 PM PDT Fri Aug 11 2017

...Scattered thunderstorms expected along northern Cascades this 
afternoon and evening... 
...Scattered thunderstorms expected east of the Cascades 
Saturday afternoon and evening...

.Moisture, instability, and a low pressure impulse moving over the
area will result in another round of lightning today, mainly
concentrated along and near the Cascades. General south to north 
storm motion is expected with movement a bit faster today than in 
recent days. On Saturday, a frontal system will move through with 
increasing southwest flow ahead of it and another possibility of 
scattered thunderstorms east of the Cascades. While wetting 
rainfall will occur with some storms, lightning outside the storm 
cores on dry fuels is expected to lead to many new fire starts.
Saturday will be a bit breezy, then dry but more seasonable 
conditions are expected into early next week.


ORZ624-120945-
/O.UPG.KMFR.FW.A.0022.170812T2100Z-170813T0600Z/
/O.NEW.KMFR.FW.W.0029.170812T2100Z-170813T0600Z/
/O.CON.KMFR.FW.W.0028.000000T0000Z-170812T0600Z/
Klamath Basin and the Fremont-Winema National Forest-
236 PM PDT Fri Aug 11 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONE 624...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY FOR
ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONE 624...

The National Weather Service in Medford has upgraded the Fire
Weather Watch to a Red Flag Warning...which is in effect from 2 PM
to 11 PM PDT Saturday.

* Impacts: Lightning and high fire danger will likely result in 
  new fire starts. Gusty thunderstorm winds could contribute to 
  fire spread. Despite rainfall, initial attack resources could be 
  overwhelmed and holdover fires are possible.

* Thunderstorms: Isolated to scattered thunderstorms are expected 
  this afternoon and evening, and again Saturday afternoon and 
  evening. Storms will be capable of producing abundant lightning 
  and gusty outflow winds. 
 
* Affected area: Today...Northern Fire Weather Zone 624, north of
  Chiloquin. Saturday...Eastern Fire Weather Zone 624 north and
  east of Beatty.

* Wind: West 5 to 10 mph. Gusty and erratic winds expected in or
  near thunderstorms. 

* View the hazard area in detail at
  http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. Scattered thunderstorms
combined with dry fuels create conditions where many fire starts
may occur in a short period of time.

&&

$$

ORZ625-120945-
/O.UPG.KMFR.FW.A.0022.170812T2100Z-170813T0600Z/
/O.NEW.KMFR.FW.W.0029.170812T2100Z-170813T0600Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
236 PM PDT Fri Aug 11 2017

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY FOR
ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONE 625...

The National Weather Service in Medford has upgraded the Fire
Weather Watch to a Red Flag Warning...which is in effect from 2 PM
to 11 PM PDT Saturday. 

* Impacts: Lightning and high fire danger will likely result in 
  new fire starts. Gusty thunderstorm winds could contribute to 
  fire spread. Despite rainfall, initial attack resources could be 
  overwhelmed and holdover fires are possible.

* Thunderstorms: Scattered thunderstorms are expected Saturday 
  afternoon and evening. Storms will be capable of producing 
  abundant lightning and gusty outflow winds.
 
* Affected area: Northern and Central Fire Weather Zone 625, north
  of Lakeview.

* Wind: West 5 to 10 mph with gusts up to 20 mph. Gusty and erratic
  winds expected in or near thunderstorms. 

* View the hazard area in detail at
  http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. Scattered thunderstorms
combined with dry fuels create conditions where many fire starts
may occur in a short period of time.

&&

$$

ORZ617-623-120600-
/O.CON.KMFR.FW.W.0028.000000T0000Z-170812T0600Z/
Umpqua National Forest-Southern Oregon Cascades-
236 PM PDT Fri Aug 11 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 617 AND
623...

* Impacts: Lightning and high fire danger will likely result in 
  new fire starts. Gusty thunderstorm winds could contribute to 
  fire spread. Despite rainfall, initial attack resources could be 
  overwhelmed and holdover fires are possible.

* Thunderstorms: Isolated to scattered thunderstorms are expected
  this afternoon and evening. Storms will be capable of producing 
  abundant lightning and gusty outflow winds.

* Affected area: Fire Weather Zone 617 east of Steamboat, and Fire
  Weather Zone 623 north of Highway 140.

* Wind: Northwest 5 to 10 mph. Gusty and erratic winds expected in
  or near thunderstorms. 

* View the hazard area in detail at
  http://weather.gov/medford/hazard

$$

BPN

Visit us at www.weather.gov/Medford
129 
WWUS86 KMFR 120229
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
729 PM PDT Fri Aug 11 2017

...Scattered thunderstorms expected east of the Cascades Saturday 
afternoon and evening...

.On Saturday, a frontal system will move through with increasing 
southwest flow ahead of it and another possibility of scattered 
thunderstorms east of the Cascades. While wetting rainfall will 
occur with some storms, lightning outside the storm cores on dry 
fuels is expected to lead to many new fire starts. Saturday will be
a bit breezy, then dry but more seasonable conditions are expected
into early next week.

ORZ624-121500-
/O.CAN.KMFR.FW.W.0028.000000T0000Z-170812T0600Z/
/O.CON.KMFR.FW.W.0029.170812T2100Z-170813T0600Z/
Klamath Basin and the Fremont-Winema National Forest-
729 PM PDT Fri Aug 11 2017

...RED FLAG WARNING FOR THIS EVENING IS CANCELLED FOR FIRE WEATHER
ZONE 624...

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
SATURDAY FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONE
624...

The National Weather Service in Medford has cancelled the Red Flag
Warning for this evening.

* Affected area: In South Central OR...Eastern Fire Weather Zone
  624 north and east of Beatty. 

* Thunderstorms: Isolated to scattered thunderstorms are expected  
  Saturday afternoon and evening. Storms will be capable of 
  producing abundant lightning and gusty outflow winds.

* Impacts: Lightning and high fire danger will likely result in 
  new fire starts. Gusty thunderstorm winds could contribute to 
  fire spread. Despite rainfall, initial attack resources could be 
  overwhelmed and holdover fires are possible.

* Wind: West 5 to 10 mph, though gusty and erratic winds can be
  expected in or near thunderstorms.

* View the hazard area in detail at
  http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. Scattered thunderstorms
combined with dry fuels create conditions where many fire starts
may occur in a short period of time. 

&&

$$

ORZ617-623-120330-
/O.CAN.KMFR.FW.W.0028.000000T0000Z-170812T0600Z/
Umpqua National Forest-Southern Oregon Cascades-
729 PM PDT Fri Aug 11 2017

...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING ON DRY
FUELS FOR FIRE WEATHER ZONES 617 AND 623...

The National Weather Service in Medford has cancelled the Red Flag
Warning. 

$$

ORZ625-121500-
/O.CON.KMFR.FW.W.0029.170812T2100Z-170813T0600Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
729 PM PDT Fri Aug 11 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
SATURDAY FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONE
625...

* Affected area: In South Central OR...Northern and Central Fire 
  Weather Zone 625, north of Lakeview.

* Thunderstorms: Scattered thunderstorms are expected Saturday
  afternoon and evening. Storms will be capable of producing 
  abundant lightning and gusty outflow winds.

* Impacts: Lightning and high fire danger will likely result in 
  new fire starts. Gusty thunderstorm winds could contribute to 
  fire spread. Despite rainfall, initial attack resources could be 
  overwhelmed and holdover fires are possible.

* Wind: West 5 to 10 mph, though gusty and erratic winds can be 
  expected in or near thunderstorms.

* View the hazard area in detail at
  http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. Scattered thunderstorms
combined with dry fuels create conditions where many fire starts
may occur in a short period of time.

$$

MAS

Visit us at www.weather.gov/Medford

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 10, 10:43 PM PDT, 4 hours 36 minutes earlier.

Area forecast discussion, Aug 10, 10:43 PM PDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1043 PM PDT Thu Aug 10 2017

Updated AVIATION Section

.DISCUSSION...The latest round of showers and thunderstorms across
the region has generated nearly 1000 cloud to ground lightning
strikes over the CWA today, with many new wildfire starts already
being reported. Many more are likely to be found over the next
24 hours. A short wave can be seen in satellite imagery rotating
northwestward across the area as an upper low pivots inland into
northern California. The strong thunderstorms earlier prompted
numerous special weather statements, but only 2 severe
thunderstorm warnings. While the strongest storms likely brought
large hail, most produced gusty outflows, small hail and heavy
rainfall. We had 2 reports earlier this evening of rainfall heavy
enough to cause some urban flooding in and around Klamath
Falls/Altamont along with some gusty winds strong enough to break
small tree branches. The airport (KLMT) had a gust to 37 mph.

Most of the action is beginning to wane this evening, but showers
and isolated thunderstorms will continue until around or shortly
after midnight before coverage lessens. We expect some isolated
thunderstorms to develop again Friday afternoon, but coverage is
not expected to be anywhere near where it has been the last few
days. -Spilde

&&

.AVIATION...11/06Z TAF CYCLE...Along the coast, IFR will prevail
overnight through most of Friday. Ceilings may lift to MVFR briefly
at KOTH Friday afternoon, but should drop back to IFR Friday
evening. The marine layer will make some inroads into the lower
Umpqua Valley, but should stop short of Roseburg. Elsewhere inland,
other than occasional visibility reductions due to widlfire smoke,
conditions will be VFR. Isolated thunderstorms could also briefly
lower conditions to MVFR under the heaviest rainfall. -Spilde

&&

.MARINE...Updated 230 PM PDT Thursday 10 August 2017...Light to
moderate north wind for the rest of the work week as a weak trough
of low pressure passes through the Pacific Northwest through
Saturday night. Strongest winds will be south of Cape Blanco to
Point St George. However, the low wind conditions will end by the
second half of the weekend as the front pushes through and a strong
area of high pressure builds in from behind on Sunday. This high
pressure will increase the northerly pressure gradient along the
Oregon Coast. Thus, we do anticipate the north winds to increase
substantially by Sunday evening with gale force wind gusts possible
south of Cape Blanco. Do expect the hang around through Monday.
After that, looks like small craft advisory level winds will persist
through the end of the forecast period for waters south of Cape
Blanco.

Pretty low wave height today. Oregon waters buoys have been
reporting wave heights of around 4 feet or less, mostly from swell
contribution. Do expect wave heights to increase to 7 feet or higher
starting on Sunday afternoon. The steep wave conditions will
continue through the rest of the forecast period, with the most
significant wave heights south of Cape Blanco to Point St George.

Changes to the previous forecast package remain minimal. Forecast
confidence is above average.

&&

.FIRE WEATHER...Updated 300 PM Thursday 10 August, 2017...
Thunderstorms have eveloped across the interior areas this
afternoon. Moisture, instability will be similar to yesterday,
so we can expect another round of thunderstorms this afternoon
into this evening. Steering flow is expected to be from the
southeast, so there's a chance for some storms to migrate off the
Cascades and move northwest into portions of the west side,
including Fire Weather Zones 616, 620 and 622. There's also a
chance a few storms that develop over the Siskiyous could make
their way into Fire Weather Zone 619, but confidence is not as
high for this.

Model consensus continues with a cooling trend and a period of more
stable conditions from Saturday through early next week. However
instability will be marginal along the Cascades and Siskiyous
Saturday afternoon, so could not rule out a slight chance of
thunderstorms in these areas.

Sunday could be problematic east of the Cascades, especially for any
new/existing fires, as windy conditions are possible with low
humidity ahead of the approaching trough.

&&

.PREV DISCUSSION... /Issued 313 PM PDT Thu Aug 10 2017/

DISCUSSION...The wobbling low that has kept an active
thunderstorm pattern over the area for a while starts to move
inland this afternoon. PW values are above 1.25 over the west
side this afternoon and the steering flow is week. Thunderstorms
may put down significant rainfall in places. The thunderstorms
may latch onto the higher terrain early afternoon. Steering flow
starts to increase this afternoon this afternoon as the upper low
moves over the extreme southern Cascades, but will remain fairly
light. The GFS and the NAM have come into better agreement on the
position of the low, although the NAM is still slightly deeper.
Models are still showing both are showing a string vorticity axis
swinging around through the area around max heating and into the
evening. With all this in mind this evening looks to be another
very active thunderstorm event to add to the already long stretch
of thunderstorms. The storms that do develop should be very wet
and many will contain hail, some possible reaching an inch in
diameter or larger.

On Friday models have the upper low opening and being absorbed
into an approaching upper level trough that approaches the west
coast this weekend. Instability remains in roughly the same place
that it has been over the past several days on Friday, but with
an upper trough offshore instead of a closed low over the region
the steering flow is southerly across the area instead of
easterly and short wave move from south to north instead of east
to west, and this should decrease the amount of thunderstorms west
of the Cascades. Saturday will see the upper level trough move
into the Pacific Northwest with the instability moving into the
usual western Siskiyou county and along the Cascades and across
the east side pattern. The upper trough continues to shift east,
pushing the instability east of the region. Sven/MKK

AVIATION...10/18Z TAF CYCLE...Along the coast and over the coastal
waters, IFR may locally and briefly thin/lift to MVFR for a while
this afternoon, but IFR will return this evening.

For inland areas, areas of MVFR visibilities due to smoke will
persist. Smoke is mainly in portions of Douglas, Jackson, Siskiyou,
and Modoc Counties. Thunderstorms will develop again this afternoon
into this evening. This includes the possibility of gusty winds,
hail and lightning, primarily near MFR and LMT, and may localy
persist after midnight. /FB/PT

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...None.

MAS/DW/CC

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:11 PM PDTSpecial Weather StatementMFRJackson34 min
Aug 10, 5:23 PM PDTSpecial Weather StatementMFRJackson37 min
Aug 10, 5:59 PM PDTSpecial Weather StatementMFRJackson31 min
Aug 10, 6:12 PM PDTSpecial Weather StatementMFR33 min
Aug 10, 6:16 PM PDTSpecial Weather StatementMFRJackson29 min
Aug 10, 6:21 PM PDTSpecial Weather StatementMFRJosephine24 min
Aug 10, 6:45 PM PDTSpecial Weather StatementMFR30 min
Aug 10, 6:51 PM PDTSpecial Weather StatementMFRJosephine24 min
Aug 10, 7:04 PM PDTSpecial Weather StatementMFRKlamath26 min
Aug 10, 7:36 PM PDTSpecial Weather StatementMFR24 min
Aug 10, 8:01 PM PDTSpecial Weather StatementMFRKlamath29 min
Aug 10, 8:23 PM PDTAreal Flood AdvisoryMFRKlamath2 hr
Aug 10, 8:33 PM PDTSpecial Weather StatementMFRKlamath27 min
Aug 11, 3:19 AM PDTFire Weather WatchMFRHarney, Klamath, Lake11 hr
Aug 11, 2:36 PM PDTRed Flag WarningMFRHarney, Klamath, Lake30 hr

Nearby

Red Flag Warnings in Oregon, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.